# SDR FDEA2020040650700

- Difficulty date: April 5, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 88,107 hours, 20,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, DURING EMERGENCY LIGHT TEST WE GOT A  LEVEL ONE ALERT EMER LT BAT 1 LO.    RELEASED FOR SERVICE PER MEL : 33-50-04  CATEGORY : C EXPIRATION : 15APR20  "MEL 33-50-04: EMER LIGHTS - INOP."       PERFORMED THE OPERATIONAL TEST OF THE EMERGENCY   LIGHTING BATTERY POWER   SUPPLY FOR THREE TIMES REF                       AMM 33-51-01-5.TEST PASSED. STICKER REMOVED,A/C OK                        FOR SERVICE.
